# SDR CALA2015122801039

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 25,258 hours, 8,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32321
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE DAMAGE 4917583.  DENT AT STATION 500E IN BETWEEN STRINGER 26R & 27R, W=1.3, Y=.052, W/Y=25, DENT IS OUT OF LIMITS IAW SRM 53-00-01 FIG 103 DET G.  REPAIRED DENT, INSTALLED REPAIR DOUBLER AT STATION 500E, BETWEEN STRINGER EXTERNAL DETAILED VISUAL AT ARROW 5 LOCATION.  EVERY 7,000 FLIGHT IAW SRM 55-00-01 REPAIR 3 PAGE 208 TABLE 205.  STRINGER 26R & 27R SEE ALL SUB TASKS & WIPS FOR WORK.  ISSUED DIP TO READ INTIA ON, EVERY 36,000 FLIGHT CYCLES PERFORM A INTERNAL HFEC INSPECTION, INSPECTION THRESHOLD 50,000 FLIGHT CYCLES, REPEAT INTERVAL, ARROW 9 LOCATION, & AN INTERNAL DETAILED VISUAL AT ARROW 7.  INSPECTIONS THEREAFTER EVERY 4,000 FLIGHT CYCLES PERFORM A LOCATION & AN EXTERNAL LFEC INSPECTION BEFORE 50,000 TOTAL CYCLES, PERFORM THE INSPECTIONS AS NOTED IN SRM 53-00-01 REPAIR 3 TABLE 205.
